sexologist-icon
Why spotting prior menses
I am 29 year old women. I took EC on 18 sep, then amoxycillin clavunate from 19 onwards. My menses was on 9 sep, today on 26 sep, i got spotting, what could be the reason
51 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Mamta Pattnayak
Gynecologist 14 yrs exp Gurgaon

Free 3 day follow up

Chat Now
Hi, Ec can cause Spotting intermittently. Watch out your last Period. If you miss it do urine Pregnancy test. Ec is not 100%. Wait for another 7 days.if still symptoms persists, meet gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 31 yrs exp Delhi
Hello, Wait for atleast 1 week for it to settle down. If problem consists, please visit our clinic – International Fertility Centre – located in New Delhi along with your medical reports so that we can guide you better.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rachna Verma
Gynecologist 21 yrs exp Delhi
Ec can cause this as it's very high dose of hormones and sudden withdrawal causes this . Nothing to be done . It will settle down on its own . Wait for 7 to 10 days otherwise consult a Gynae
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.